# SDR AU961094

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Wrong Part
- Location: Engine Mounting
- Component: 9401120
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE VIBRATION ISOLATOR MOUNT BOLTS INCORRECT PART (INCORRECT  LENGTH) - SPACERS BETWEEN ENGINE AND MOUNTS NOT INSTALLED - RH UPPER MOUNT BOLT NUT SEPARATED - LH LOWER MOUNT BOLT NUT SPLIT - SUSPECT NUTS ALSO INCORRECT PART AS THEY ARE DIFFERENT TO THENUTS SPECIFIED IN THE IPC - PERSONNEL/MAINTENANCE ERROR -  UNAPROVED PART
